Xiang Sun
Results

Journal Article
An Adaptive Non-Intrusive Multi-Fidelity Reduced Basis Method for Parameterized Partial Differential Equations
East Asian Journal on Applied Mathematics, Vol. 13 (2023), Iss. 2 : pp. 398–419

Journal Article
On Complete Moment Convergence for Randomly Weighted Sums of NSD Random Variables
Journal of Mathematical Study, Vol. 52 (2019), Iss. 1 : pp. 30–37

Journal Article
An Efficient Reduced-Order Model Based on Dynamic Mode Decomposition for Parameterized Spatial High-Dimensional PDEs
Communications in Computational Physics, Vol. 37 (2025), Iss. 2 : pp. 575–602